Riemann’s conjecture,analytic method,distribution of prime," /> 黎曼猜想在整数分布中的一个应用" /> 黎曼猜想在整数分布中的一个应用" /> 黎曼猜想,解析方法,素数分布,"/> An application of Riemann’s conjecture to integer distribution" /> Riemann’s conjecture,analytic method,distribution of prime,"/> <span style="font-family:'Calibri','sans-serif';font-size:10.5pt;">An application of Riemann’s conjecture to integer distribution</span>
Journal of Shanghai University  2018, Vol. 24 Issue (6): 1014-1021    DOI: 10.12066/j.issn.1007-2861.1925
|
An application of Riemann’s conjecture to integer distribution
LI Yufang, YAO Weili
College of Sciences, Shanghai University, Shanghai 200444, China